Gselmann, Eszter and Páles, Zsolt (2016) Additive solvability and linear independence of the solutions of a system of functional equations. ACTA SCIENTIARUM MATHEMATICARUM (SZEGED), 82 (1-2). pp. 101-110. ISSN 0001-6969
|
Text
1403.3525.pdf Available under License Creative Commons Attribution. Download (152kB) | Preview |
Official URL: https://doi.org/10.14232/actasm-014-534-6
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > Q1 Science (General) / természettudomány általában |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 11 Jul 2023 11:00 |
Last Modified: | 11 Jul 2023 11:00 |
URI: | http://real.mtak.hu/id/eprint/169416 |
Actions (login required)
![]() |
Edit Item |